Hi pilot, Withdrawal from opiates is no walk in the park! No, the aching is not permanent, it will go away. Are you vomitting, do you have a runny nose, cough, restless legs, vivid/wild dreams, insomnia? If not, consider yourself to be among the lucky!!! I cold turkeyed after almost 10 years of prescribed OxyContin... stay away from opiates, they can be bad news indeed! I am not judging people that are in debilitating pain, though. Good luck, sweetlemon
You should be over the worst of this by now although you may feel these symptoms milder and milder for a week or 2 more. If you can, get out and go for at least a 15 minute walk twice a day, preferable at least once in the sunshine. It helps reboot the damaged neurotransmitter/receptor sites in the brain. It will help lessen the severity and duration of your withdrawal. Please go have your liver pain checked, it may be nothing, or it could be something other than your liver. Congrats on this huge step. I know you probably don't feel like walking but it will help. You can also google the Thomas recipe opiate withdrawal and see over the counter meds and supplements that Thomas used when he quit opiates. He also has a journal chronicling how he did each day and how long it lasted for him.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.